# SDR CHQA200800097

- Difficulty date: May 19, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145
- Aircraft serial: 145144
- Aircraft time: 22,558 hours, 17,917 cycles
- Engine: Allsn AE3007A
- Engine time: 9,662 hours, 7,719 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3603001001
- Part serial: 0170
- Condition: Inoperative
- Location: Rudder
- Part time: 20,190 hours, 16,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5914 CLE TO GRB, SHORTLY AFTER TAKEOFF THE CREW RECEIVED A RUDDER OVERBOOST MESSAGE ON THEIR EICAS.  THE CREW THEN RAN THEIR QRH AND DECIDED TO RETURN TO FIELD AND LANDED WITH OUT INCIDENT.  MAINTENANCE ARRIVED AND FOUND THE RUDDER POWER CONTROL UNIT INOPERATIVE.  MAINTENANCE REPLACED THE RUDDER PCU IAW EMB-145 MM 27-22-03 AS WELL AS CONDUCTED A FUNCTIONAL CHECK OF THE RUDDER SYSTEM WITH NO DEFECTS NOTED.
